# SDR IPXA2022031179988

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,587 hours, 15,975 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAIRCRAFT HAS A STRONG MUSTY ALMOST OILY SMELL USING ENGINE API BLEED AIR ON GROUND AND IN FLIGHT STRONG ENOUGH TO CAUSE HEADACHE DURING FLIGHT ESPECIALLY PREVALENT DURING DESCENTFOUND APU LEAK OIL INTO INLET DEFERRED APU LP 177567 ITEM 3 PERFORMED CLEANING OF PACKS AND DISTRIBUTION DUCTS PER MM 21 53 00 160 802 RAN ENGINES FOR 1 HOUR AND ODOR SEEMS TO HAV DISAPPATED TO ACCEPTABLE LEVELS
